Continuous symmetrization of sets

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

This article presents a solution to a problem on continuous symmetrization of sets that was originally stated by Polya and Szegö.

Original languageEnglish
Pages (from-to)1214-1221
Number of pages8
JournalJournal of Soviet Mathematics
Volume59
Issue number6
DOIs
StatePublished - May 1992

Fingerprint

Dive into the research topics of 'Continuous symmetrization of sets'. Together they form a unique fingerprint.

Cite this